# SDR DALA2019031601823

- Difficulty date: March 15, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER AFT CORNER OF LT CLEAR VIEW WINDOW RETAINER. (CPIL). NRC 00356: CRACK ON UPPER AFT CORNER OF LT CLEAR VIEW WINDOW WAS REPAIRED PER SRM 56-10-02-2R-1. (LP #0987009)
